About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 483059, 5 pages
http://dx.doi.org/10.1155/2013/483059
Research Article

Common Fixed Point Theorems for Nonlinear Contractive Mappings in Dislocated Metric Spaces

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 7 January 2013; Accepted 1 February 2013

Academic Editor: Ru Dong Chen

Copyright © 2013 Yijie Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In 1986, Matthews generalized Banach contraction mapping theorem in dislocated metric space that is a wider space than metric space. In this paper, we established common fixed point theorems for a class of contractive mappings. Our results extend the corresponding ones of other authors in dislocated metric spaces.